# SDR SWAA2019071834953

- Difficulty date: June 21, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD OF AFT CARGO BAY FLOOR INTERCOSTAL CORRODED AT BS. 787, STR. 27R.  R&R INTERCOSTAL IAW SRM & DWG.
